Alert archive / Washington / Wind Advisories in 2009
Wind Advisory 17, NWS Seattle, WA
NWS Seattle, WA issued this wind advisory at Nov 15, 2009, 2:55 AM PST for San Juan County, Washington. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2009, 2:55 AM PST (10:55 UTC)
- Expired
- Nov 15, 2009, 9:08 AM PST
- In force
- 6 hr
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 00:00Z, 10.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 607 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSEW 151055 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 255 AM PST SUN NOV 15 2009 ...A HIGH WIND WATCH IS IN EFFECT AND A WIND ADVISORY HAS BEEN ISSUED ... WAZ001-503-506-507-510-152245- /O.NEW.KSEW.WI.Y.0017.091115T1055Z-091117T0600Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-ADMIRALTY INLET AREA- 255 AM PST SUN NOV 15 2009 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST MONDAY. THE AREA FROM EVERETT NORTH TO BELLINGHAM AND THE AREA FROM ADMIRALTY INLET AND WHIDBEY ISLAND TO THE SAN JUANS WILL BE WINDY AT TIMES THROUGH MONDAY. A STALLED FRONTAL SYSTEM WILL MAINTAIN A FAIRLY STRONG PRESSURE GRADIENT OVER NORTHWEST WASHINGTON...THIS MEANS GALE FORCE WINDS ON THE WATERS AND BLUSTERY CONDITIONS OVER LAND...WITH A CHANCE FOR TREE LIMBS TO SNAP AND LOCAL WIND GUSTS TO 45 MPH AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. && $$ WAZ516-517-152245- /O.CON.KSEW.HW.A.0005.091116T0600Z-091117T0400Z/ NORTH COAST-CENTRAL COAST- 255 AM PST SUN NOV 15 2009 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING. A STRONG FRONTAL SYSTEM WILL SLOWLY PUSH THROUGH THE COASTAL WATERS LATE SUNDAY NIGHT AND MONDAY THEN PUSH ONSHORE LATE MONDAY EVENING. WINDS ALOFT AHEAD OF THIS FRONT ARE EXPECTED TO BE STRONG AND THIS WILL INCREASE THE SURFACE WINDS...ESPECIALLY OVER THE COASTAL WATERS AND ALONG THE BEACHES. THERE IS ALSO A CHANCE THAT A DEEP LOW PRESSURE CENTER WILL FORM AND BOOST THE COASTAL WINDS LATER MONDAY. SOUTH WINDS OF 50 MPH WITH LOCAL GUSTS TO 80 MPH ARE POSSIBLE LATE SUNDAY NIGHT THROUGH MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A DAMAGING WIND EVENT. SUSTAINED WINDS OF 50 MPH AND GUSTS OF 80 MPH MAY OCCUR. RESIDENTS AND LOCAL OFFICIALS IN THE WATCH AREA SHOULD PREPARE NOW FOR THE POSSIBILITY OF WIDESPREAD DAMAGE AND POWER OUTAGES THAT COULD PERSIST FOR SEVERAL DAYS. && $$
1 follow-up statement
000 WWUS76 KSEW 151708 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 908 AM PST SUN NOV 15 2009 ...A SERIES OF STRONG SYSTEMS WILL GIVE THE POTENTIAL FOR DAMAGING WINDS TO THE COAST AND NORTH INTERIOR LATE TONIGHT THROUGH TUESDAY MORNING... .OVERVIEW...A DEEPENING WAVE OF LOW PRESSURE WILL MOVE INTO VANCOUVER ISLAND MONDAY AND WILL BE FOLLOWED BY A MUCH DEEPER AND DEVELOPING LOW PRESSURE SYSTEM LATE MONDAY NIGHT INTO TUESDAY MORNING. THE INITIAL WAVE THAT PASSES ON MONDAY WILL LIKELY GIVE DAMAGING WINDS TO THE COAST AND NORTH INTERIOR. THE DEEPER LOW THAT PASSES LATE MONDAY NIGHT AND TUESDAY WILL LIKELY GIVE EVEN STRONGER WINDS AND PRODUCE MORE WIDESPREAD DAMAGE. WAZ001-503-506-510-160115- /O.CAN.KSEW.WI.Y.0017.000000T0000Z-091117T0600Z/ /O.EXB.KSEW.HW.A.0005.091116T1400Z-091117T2000Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 908 AM PST SUN NOV 15 2009 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. THE WIND ADVISORY HAS BEEN CANCELLED. STRONG SOUTHEAST WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE MONDAY AS A WAVE OF LOW PRESSURE PASSES TO THE WEST OF THE AREA AND STRONG WINDS ALOFT COME DOWN TO THE SURFACE. EVEN STRONGER SOUTH WINDS OF 40 TO 50 MPH WITH GUSTS TO 70 MPH ARE POSSIBLE LATE MONDAY NIGHT AND TUESDAY MORNING AS A STRONG 970 MB LOW DEVELOPS ALONG THE COAST AND MOVES INTO CENTRAL VANCOUVER ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A DAMAGING WIND EVENT. PREPARE TODAY FOR THE POSSIBILITY OF DAMAGING WINDS MONDAY...LATE MONDAY NIGHT...AND TUESDAY MORNING. WINDS OF 40 TO 50 MPH WITH GUSTS TO 70 MPH CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. POWER OUTAGES CAN BE WIDESPREAD AND CAN LOCALLY LAST FOR A FEW DAYS. $$ WAZ507-151815- /O.CAN.KSEW.WI.Y.0017.000000T0000Z-091117T0600Z/ EVERETT AND VICINITY- 908 AM PST SUN NOV 15 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WIND ADVISORY. IT WILL REMAIN WINDY TODAY...BUT WINDS ARE DECREASING BEHIND A WARM FRONT THAT IS NOW MOVING THROUGH THE AREA. $$ WAZ516-517-160115- /O.EXT.KSEW.HW.A.0005.091116T0600Z-091117T2000Z/ NORTH COAST-CENTRAL COAST- 908 AM PST SUN NOV 15 2009 ...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... THE HIGH WIND WATCH IS NOW IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING. STRONG SOUTHEAST WINDS OF 40 TO 50 MPH WITH GUSTS TO 75 MPH ARE POSSIBLE LATE TONIGHT AND MONDAY AS A WAVE OF LOW PRESSURE PASSES TO THE WEST OF THE AREA AND STRONG WINDS ALOFT COME DOWN TO THE SURFACE. THERE WILL LIKELY BE A 12 HOUR DECREASE IN WIND BETWEEN SYSTEMS LATE MONDAY AFTERNOON THROUGH MUCH OF MONDAY NIGHT. AN EVEN STRONGER LOW WILL FORM IN THE COASTAL WATERS AND MOVE NORTH INTO VANCOUVER ISLAND TUESDAY MORNING. ANOTHER ROUND OF SOUTH TO SOUTHWEST WINDS 50 MPH WITH GUSTS TO 80 MPH ARE POSSIBLE WITH THIS SYSTEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A DAMAGING WIND EVENT. SUSTAINED WINDS OF 50 MPH AND GUSTS OF 80 MPH MAY OCCUR. RESIDENTS AND LOCAL OFFICIALS IN THE WATCH AREA SHOULD PREPARE NOW FOR THE POSSIBILITY OF WIDESPREAD DAMAGE AND POWER OUTAGES THAT COULD PERSIST FOR SEVERAL DAYS. && $$ ALBRECHT WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Nov 15, 2:30 AM PST, 25 minutes earlier.
Area forecast discussion, Nov 15, 2:30 AM PST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
230 AM PST SUN NOV 15 2009
.SYNOPSIS...A WARM FRONT WILL BRING RAIN TO WESTERN WASHINGTON
TODAY. A VIGOROUS FRONTAL SYSTEM WILL REMAIN OVER WESTERN WASHINGTON
AND SOUTHWEST BRITISH COLUMBIA TONIGHT THROUGH MONDAY NIGHT. HEAVY
RAIN WILL FALL IN THE OLYMPICS AND AT TIMES IN THE NORTH CASCADES.
ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE WEDNESDAY NIGHT OR
THURSDAY. THE WEATHER PATTERN WILL REMAIN ACTIVE INTO NEXT WEEKEND.
&&
.SHORT TERM...WARM FRONT TODAY AND STALLED BAROCLINIC ZONE OVER THE
AREA TNGT THRU MON NITE. A PLUME OF WET +4C AIR IN SW FLOW ARND 50KT
AT 850MB AIMED AT THE OLYMPICS...AND THE FLOW WILL BACK TO MORE SLY
THRU MONDAY KEEPING HEAVY RAIN IN THE OLYMPICS. THE LOWLANDS MIGHT
BE WETTER TODAY THAN ON MON...BUT THEN BECOMING WINDIER THRU MON.
THE NAM FOR EXAMPLE HAS RAIN OVER THE REGION TODAY BUT CREATES LARGE
DRY AREAS IN THE PRECIP FCST OVER THE LOWLANDS MONDAY...WHILE
KEEPING THE HVY RAIN GOING IN THE OLYMPICS AND NORTH CASCADES. I
THINK THE POPS ARE PROBABLY TOO HIGH MONDAY FOR THE LOWLANDS AND
THERE IS A GOOD CHANCE OF BEING IN THE DRIER WARM SECTOR OF THE
SYSTEM FOR A PERIOD. FAIRLY CERTAIN IS THAT THE WINDIEST SPOTS WILL
BE THE COAST AND NORTH INTERIOR NORTH OF EVERETT...AND A WIND
ADVISORY WILL BE ISSUED SHORTLY FOR THE NORTH
INTERIOR/ISLANDS/ADMIRALTY INLET AREA.
LOOKING AT THE BIG PICTURE...THERE IS A BROAD UPPER TROF IN THE
NORTHEAST PACIFIC W/ A RATHER STRONG NWLY JET STREAM NEAR THE WRN
ALEUTIANS (AS STRONG AS 180KT IN THE ECMWF) AND BOTH THE GLOBAL
MODELS KEEP AROUND A 145KT JET ROUNDING THE BASE OF THE TROF AND
INTO B.C. THRU MON. THERE ARE A COUPLE OF JET STREAKS THAT INDUCE A
STRONGER GRADIENT AT TIMES...AND IF YOU LOOK AT THE NAM THERE ARE
SEVERAL SFC LOW PRES TROFS AND LOW CENTERS THAT CRUISE NE ALONG THE
FNTL BAND THEN MOVE INTO B.C. BUT IN GENERAL THE PRES GRADIENT
DOESNT CHANGE A LOT OVER WRN WA AND THE WINDS ALOFT ARE FAIRLY
STRONG AND STEADY...SO I HAVE BROADBRUSHED A WET BLUSTERY FCST. THE
MESOSCALE MODELS HAVE GALE TO STORM FORCE SLY WINDS AT TIMES OVER
THE ORE AND WA COASTAL WATERS SO I WILL KEEP THE HIGH WIND WATCH
GOING FOR THE COAST. THERE IS A CHANCE THAT A DEEP SFC LOW WILL FORM
OFFSHORE MONDAY AND TRACK TOWARD VANCOUVER ISLAND MON NITE SO THAT
COULD BE THE FINALE TO THIS SYSTEM...HOWEVER THE UW MESO ENSEMBLE
MEMBERS DO NOT SHOW MUCH CONSENSUS ON THAT YET. 19
.LONG TERM...THE NEXT VIGOROUS FNTL SYS IS TIMED FOR PM WED OR
THURSDAY...FOR NOW THE GFS TAKES A DEEP SFC LOW IN THE 970S TO THE
CHARLOTTES WED EVENING AND THEN A SECONDARY LOW IN THE 990S TO NEAR
TOFINO MIDDAY THU...AND ANOTHER SFC LOW PRES TROF TO FOLLOW THU
NITE. IT LOOKS WET AT TIMES THRU NEXT WEEKEND...BUT THE DETAILS HAVE
NOT BEEN CONSISTENT IN THE MODELS AND THE ECMWF IS A NOTCH COOLER
AND FASTER WITH THAT SYSTEM. BOTH MODELS HAVE A COOL UPPER TROF
ALONG THE WEST COAST BY FRI WITH A FLAT DIRTY RIDGE OFFSHORE AND
ADDITIONAL SYSTEMS UPSTREAM. 19
&&
.HYDROLOGY...HEAVY RAIN WILL FALL IN THE OLYMPICS AND OVER VANCOUVER
ISLAND AND SOUTHWEST BRITISH COLUMBIA...AND HEAVY RAIN IS POSSIBLE
FOR THE NORTHERN CASCADES THRU MON NITE. THE MODELS HAVE
CONSISTENTLY SPARED THE CASCADES SOUTH OF ABOUT STEVENS PASS.
FLOODING IS NOT EXPECTED ON THE GREEN RIVER.
THE LATEST MESOSCALE MODEL GUIDANCE SHOWS IMPRESSIVE RAINFALL
AMOUNTS FOR THE OLYMPICS...AROUND A FOOT OF RAIN OVER THE NEXT
48HRS. A FEW EXTREME POINTS HAVE A FORECAST OF 17INCHES FROM THE 4KM
WRFGFS. THAT MODEL SHOWS HEAVY RAIN IN THE NORTHERNMOST CASCADES AND
SO WHATCOM COUNTY IS ALSO INCLUDED IN THE FLOOD WATCH FOR THE
OLYMPICS...AND YOU CAN SEE A FEW HOT SPOTS SUCH AS MOUNT RAINIER AS
WELL IN THE GUIDANCE...HOWEVER THE UW MODEL MIGHT BE TOO WET WITH
THAT AND I THINK THE BIG PICTURE FROM THE GFS40 IS WORTH A LOOK...IT
SHOWS A 10INCH BULLSEYE FOR THE OLYMPICS WITH ONLY 2INCHES ARND
MOUNT RAINIER. THE 48HR RAINFALL TOTAL FOR MOST OF THE INTERIOR
LOWLANDS AND THE CASCADES SOUTH OF STEVENS PASS IS NOT IMPRESSIVE.
SINCE THE MODELS HAVE BEEN CONSISTENT IN BACKING THE FLOW TO MORE
SSW THRU MONDAY...WHICH FAVORS HAMMERING VANCOUVER ISLAND AND THE
OLYMPICS...WHILE SPARING THE CENTRAL AND SOUTH CASCADES...THE FLOOD
WATCH CONTINUES TO LOOK GOOD FOR THE OLYMPIC COUNTIES PLUS WHATCOM
COUNTY.
THE WEATHER PATTERN WILL REMAIN ACTIVE AND WET THRU NEXT WEEKEND.
THE NE PACIFIC WILL HAVE A STRONG JET STREAM AND PROGRESSIVE FRONTAL
SYSTEMS. THE SYSTEM TIMED FOR WED NITE OR THURSDAY LOOKS LIKE A
TYPICAL STRONG FNTL SYS AND NO REAL CHARACTERISTICS OF A FLOODING
EVENT...BUT WOULD CERTAINLY DELAY THE RIVERS RECEDING AND MIGHT VERY
WELL CAUSE THE SKOKOMISH RIVER IN MASON COUNTY TO JUMP BACK UP TO
FLOOD STAGE...IF IT HAS EVEN RECEDED BY THEN. NEXT WEEKEND IS A
NOTCH WARMER AND RATHER WET IN BOTH THE GLOBAL MODELS AND WILL NEED
TO BE WATCHED...IF YOU COMBINED THE WETTER AND WARMER GFS WITH THE
COOLER AND MORE PROGRESSIVE ECMWF AND IMAGINE AN AVERAGE SOLUTION IT
IS POSSIBLE THAT A MORE WLY SO CALLED ATMOSPHERIC RIVER OF MOISTURE
COULD PERSIST OVER WRN WA FOR 48-72HRS. 19
&&
.AVIATION...SOUTHWEST FLOW ALOFT OVER WESTERN WASHINGTON WILL
CONTINUE THROUGH TONIGHT...BACKING SLIGHTLY AND GRADUALLY
STRENGTHENING DURING THE PERIOD. A WARM FRONT EXTENDING SOUTHEAST
INTO WESTERN WASHINGTON FROM VANCOUVER ISLAND WILL LIFT NORTHEAST OF
THE AREA THIS MORNING. THEN A COLD FRONT WILL EXTEND SOUTHWEST FROM
SOUTHWEST BRITISH COLUMBIA ACROSS THE WASHINGTON OFFSHORE WATERS
TODAY AND TONIGHT WHILE MOVING SLOWLY EASTWARD. SOUTHEAST SURFACE
PRESSURE GRADIENTS ACROSS WESTERN WASHINGTON WILL GRADUALLY RISE
DURING THE PERIOD. THE AIR MASS WILL BE STABLE AND MOIST.
RAIN HAS BEEN SLOWLY FILLING IN ACROSS WESTERN WASHINGTON DURING THE
EARLY MORNING HOURS. THIS TREND WILL CONTINUE WITH CONDITIONS
GENERALLY DETERIORATING TO MVFR OVER THE NEXT FEW HOURS. THERE WILL
BE LITTLE IMPROVEMENT THROUGH TONIGHT AS PERIODS OF RAIN CONTINUE
WITH MVFR CONDITIONS PREVAILING...AND OCCASIONAL IFR CONDITIONS
POSSIBLE DURING HEAVIER RAINFALL. AS MENTIONED ABOVE WINDS WILL
GRADUALLY INCREASE DURING THE PERIOD...RISING TO 40 KT AT 5000 FT
THIS MORNING IN THE 16Z-20Z TIME FRAME.
KSEA...SOUTHERLY WIND 5-10 KT RISING TO 7-14 KT THIS AFTERNOON AND
TONIGHT. CONDITIONS SHOULD DETERIORATE TO MVFR WITHIN THE NEXT FEW
HOURS AND MORE OR LESS STAY THAT WAY THROUGH TONIGHT. CEILINGS WILL
BE MAINLY IN THE 2000-3000 FT RANGE. MCDONNAL
&&
.MARINE...SOUTHEASTERLY GALES DEVELOPED OVERNIGHT CLOSE TO FORECAST
OVER THE COASTAL WATERS...ENTRANCES TO THE STRAIT OF JUAN DE FUCA...
NORTHERN INLAND WATERS...AND AS A BONUS ADMIRALTY INLET. THE WARM
FRONT EXTENDING SOUTHEAST INTO WESTERN WASHINGTON FROM VANCOUVER
ISLAND WILL LIFT NORTH OF THE FORECAST AREA THIS MORNING. HOWEVER A
STRONG COLD FRONT EXTENDING SOUTHWEST FROM SOUTHWEST BRITISH
COLUMBIA WILL THEN SLOWLY APPROACH THE REGION LATER TODAY THROUGH
MONDAY NIGHT.
STRONGER SOUTHERLY PRESSURE GRADIENTS WILL DEVELOP AS THE COLD FRONT
APPROACHES...SO THE GALES WILL GENERALLY CONTINUE AND EVEN
STRENGTHEN. MODELS CONTINUE TO INDICATE A FAIRLY STRONG POTENTIAL
FOR STORM FORCE WINDS OVER THE COASTAL WATERS AND AT THE WEST
ENTRANCE TO THE STRAIT LATE TONIGHT THROUGH MONDAY EVENING...THOUGH
THEY DIFFER CONSIDERABLY ON DETAILS OF TIMING AND LOCATION. AT THIS
TIME I WILL STAY WITH A STORM WATCH.
AFTER THE FRONT PASSES MONDAY NIGHT...MODELS ARE SHOWING SOME
DIFFICULTY IN TIMING INDIVIDUAL WEATHER SYSTEMS. BUT THE MODEL
CONSENSUS IS FOR AN ACTIVE WEATHER PATTERN TO CONTINUE THROUGH MUCH
OF NEXT WEEK WITH THE PASSAGE OF SEVERAL VIGOROUS FRONTAL WAVES. THE
CURRENT BROAD BRUSH APPROACH FOR TUESDAY THROUGH THURSDAY STILL
LOOKS APPROPRIATE GIVEN THE UNCERTAINTY WITH THE DETAILS. MCDONNAL
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH WIND WATCH CENTRAL AND NORTH WASHINGTON COAST LATE TONIGHT
THROUGH MONDAY EVENING.
.WIND ADVISORY SAN JUAN...WESTERN WHATCOM AND SKAGIT COUNTIES...
ADMIRALTY INLET AREA AND EVERETT AND VICINITY.
.FLOOD WATCH FOR VARIOUS COUNTIES IN WESTERN WASHINGTON.
PZ...GALE WARNING FOR COASTAL WATERS...ENTRANCES TO THE STRAIT OF
JUAN DE FUCA...ADMIRALTY INLET...NORTHERN INLAND WATERS.
.SMALL CRAFT ADVISORY CENTRAL STRAIT...PUGET SOUND AND HOOD
CANAL.
.SMALL CRAFT ADVISORY GRAYS HARBOR FOR ROUGH BAR CONDITIONS.
.STORM WATCH COASTAL WATERS AND WEST ENTRANCE STRAIT THIS
EVENING THROUGH MONDAY EVENING.
WWW.WEATHER.GOV/SEATTLE
FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION...PLEASE SEE
WWW.WEATHER.GOV/SEATTLE/GAFD/LATESTWEBAFD.HTML.
FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION...PLEASE SEE
WWW.WEATHER.GOV/SEATTLE/GAFD/LATESTWEBAFD.HTML.The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 9:02 AM PST | Storm Warning | SEW | 42 hr | |
| Nov 15, 12:09 PM PST | Wind Advisory | SEW | San Juan | 3 hr |
| Nov 15, 2:55 PM PST | Storm Watch | SEW | 24 hr | |
| Nov 15, 3:22 PM PST | High Wind Watch | SEW | San Juan | 21 hr |
| Nov 15, 3:22 PM PST | High Wind Warning | SEW | San Juan | 21 hr |
| Nov 15, 3:22 PM PST | Wind Advisory | SEW | 21 hr | |
| Nov 15, 3:33 PM PST | Coastal Flood Watch | SEW | 23 hr |
Nearby
Wind Advisories in Washington, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.